MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) RADIAL JAW¿ 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513331
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a radial jaw¿ 4 large capacity with needle biopsy forceps was used in the colon during a colonoscopy procedure performed on (b)(6) 2017.According to the complainant, on (b)(6) 2017 the patient noted fresh blood during bowel movement three times.Moreover, patient noted a lot of bright red blood with associated pain on the third time.Patient was advised by the department to go to the er.Additionally, it was reported that there was no malfunction or damage noted on the device during the procedure.

Brand Name
RADIAL JAW¿ 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7051854
Report Number3005099803-2017-03494
Device Sequence Number1145990
Product Code FCL
UDI-Device Identifier08714729648819
UDI-Public08714729648819
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2020
Device Model NumberM00513331
Device Catalogue Number1333-20
Device Lot Number0020973554
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;